# SDR AALA20170601001

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 9,269 hours, 3,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP7265001
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AFT LEFT EMERGENCY EXIT LIGHT FELL OFF. REPLACED LIGHT ASSY IAW AMM 33-51-01. OPS CHK NML.
